# SDR IPXA13M78678

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1070 S39-43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE DENT BS 1970, S39-43L CUT OUT MEASURES 5" X 1 3.4".  INSTALLED REPAIR DOUBLER IAW EO BMD11-5330-50064.
